Table of Contents
International Journal of Computational Mathematics
Volume 2014, Article ID 526814, 9 pages
http://dx.doi.org/10.1155/2014/526814
Research Article

A Collocation Method for Numerical Solution of Hyperbolic Telegraph Equation with Neumann Boundary Conditions

Department of Mathematics, IIT Roorkee, Roorkee, Uttarakhand 247667, India

Received 24 June 2014; Revised 8 September 2014; Accepted 10 September 2014; Published 28 September 2014

Academic Editor: Zhijie Xu

Copyright © 2014 R. C. Mittal and Rachna Bhatia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. C. Mittal and Rachna Bhatia, “A Collocation Method for Numerical Solution of Hyperbolic Telegraph Equation with Neumann Boundary Conditions,” International Journal of Computational Mathematics, vol. 2014, Article ID 526814, 9 pages, 2014. https://doi.org/10.1155/2014/526814.